Hail, Wabash
- When
- June 19, 3:20 PM CST
- Where
- Wabash County, Mt Carmel
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.417, -87.767
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jun 19, 12:15 PM CST, 3 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 115 PM CDT MON JUN 19 2006 .DISCUSSION... LINE OF CONVECTION TO THE NORTH IN BOX AREA...WITH NERN MOST PAH FA COUNTIES ON SRN-MOST PERIPHERY OF DAY1 SLGT RISK. VISIBLE SHOTS SHOW LINE HAVING TROUBLE DEVELOPING TO THE SOUTH AND WEST...WHERE CONVERGENCE ZONE IS MINIMAL. 12Z MODELS KEEP PCPN JUST NORTH AND EAST OF PAH FA...AND ALL MOS YIELDS IS A 10 POP MAX THERE WITH SINGLE DIGITS ELSEWHERE. THEREFORE AM INCLINED TO REMOVE MENTION THIS EVENING SAVE FOR THE 10 POP BUT WELL MONITOR THRU PRESS TIME BEFORE FINAL CALL. AFTER THAT MODELS SHOW HEIGHTS RISING FROM THE WEST AND PUMPING IN EVEN WARMER/MORE MOIST AIR IN 24-48 HOUR FRAME. MODELS OUTPUT QPF MAINLY DIURNAL HOURS TUE WHICH REMAINS OUR PERSISTENCE STRATEGY FORECAST. AFTER THAT THE INCREASING HEIGHTS/RIDGING SUPPRESSES PCPN CHANCES MID WEEK AND HEAT/HUMIDITY TAKE OVER AS HIGHLIGHT WEATHER FEATURE...WITH PEAKING WED PM HEAT INDICES NEAR 100. BY THURSDAY THE HIGH BROADENS ACROSS THE SRN U.S. AND WE ARE TREATED TO A SIGNIFICANT ENOUGH DIP IN THE NRN STREAM ENERGY AFTER THAT TO ALLOW FOR A COLD FROPA BY SAT...WHICH COULD COOL TEMPS/DEW POINTS TO COMFORTABLE LEVELS OVER THE WEEKEND-INTO EARLY NEXT WEEK. WELL TAKE A STEADY/CAUTIOUS APPROACH ON THE LATTER HALF OF THE EXTENDED...BUT BOTH DGEX/GFS SHOW SIMILAR TROFFING/COOLING BY THEN. THE NAM REMAINS OUR NEAR TERM MODEL OF CHOICE FOR ITS CONVECTIVE FIELD PERFORMANCE AND AS SUCH IS OUR PREFERRED MOS OUTPUT FOR TEMPS/TDS. WE AGAIN BLEND ITS NOS INTO THE MEDIUM-LONG RANGE MEX MOS AND COLLABORATIVE PIC...SIMILAR TO LAST COUPLE PACKAGES. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 449 AM CDT MON JUN 19 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-201000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 449 AM CDT MON JUN 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER SOUTHWEST INDIANA AND PORTIONS OF SOUTHEAST ILLINIOS. THIS AREA IS GENERALLY NORTH OF A LINE EXTENDING FROM NEAR MOUNT VERNON ILLINIOS TO ROCKPORT INDIANA. THE MAIN HAZARDS ARE EXPECTED TO BE DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE AS CHANCE OF THUNDERSTORMS AGAIN ON TUESDAY AFTERNOON AND EVENING OVER MUCH OF THE QUAD STATE REGION. THOUGH WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...A FEW STORMS MAY PUSH SEVERE LIMITS. THE MAIN HAZARDS WOULD ONCE AGAIN BE HAIL AND DAMAGING WIND GUSTS. THERE IS A SMALL CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY. AT THIS TIME...NO ORGANIZED SEVERE STORMS ARE ANTICIPATED. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING OVER SOUTHWEST INDIANA AND EXTREME SOUTHEAST ILLINOIS.
The Evansville,IN radar (KVWX), 18 km away, was scanning. The volume nearest the first event began at 21:18 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2006Every state in 2006This day in weather historyWarnings in Illinois, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5517582.